Analgesic

Paracetamol 500 mg + Ibuprofen 400 mg + Caffeine 30mg

Fenceta Fuerte is a strong fast acting medication with clinically significant analgesic and anti-inflammatory properties. It acts by inhibiting the synthesis of prostaglandins, which are cell mediators responsible for the onset of pain. Fenceta Fuerte is quite safe and does not interact with most medications.

Indications:

MenuItem Used to relief migraine and other strong pain, muscular pain, menstrual period, tooth pain, back pain. The combination Paracetamol-Ibuprofen-Caffeine can also be used to alleviate pain in osteoarthritis (a type of arthritis caused by detachment of the joint lining).

Dosage:

MenuItem One to one and half tablet every 6 to 8 hours. In severe pain seek medical dosage.

Presentation: Dispensary box with 25 blisters of 2 tabs